J. Angulo and S. Velasco-forero, Riemannian mathematical morphology, Pattern Recognition Letters, vol.47, pp.93-101, 2014.
DOI : 10.1016/j.patrec.2014.05.015

URL : https://hal.archives-ouvertes.fr/hal-01075759

H. Attouch, Variational Convergences for Functions and Operators, Applicable Mathematics Series, 1984.

H. Attouch and D. Aze, Approximation and regularization of arbitrary functions in Hilbert spaces by the Lasry-Lions method. Annales de l'I.H.P., section C, pp.289-312, 1993.

J. Aubin and I. Ekeland, Applied nonlinear analysis, 1984.

D. Azagra, J. Ferrera, and F. López-mesas, Nonsmooth analysis and Hamilton???Jacobi equations on Riemannian manifolds, Journal of Functional Analysis, vol.220, issue.2, pp.304-361, 2005.
DOI : 10.1016/j.jfa.2004.10.008

D. Azagra and J. Ferrera, Inf-Convolution and Regularization of Convex Functions on Riemannian Manifols of Nonpositive Curvature, Rev. Mat. Complut, vol.19, issue.2, pp.323-345, 2006.

D. Azagra and J. Ferrera, Regularization by sup???inf convolutions on Riemannian manifolds: An extension of Lasry???Lions theorem to manifolds of bounded curvature, Journal of Mathematical Analysis and Applications, vol.423, issue.2, 2014.
DOI : 10.1016/j.jmaa.2014.10.022

P. Bernard, Lasry-Lions Regularization and a Lemma of Ilmanen, Rendiconti del Seminario Matematico della Universit?? di Padova, vol.124, pp.221-229, 2010.
DOI : 10.4171/RSMUP/124-15

URL : https://hal.archives-ouvertes.fr/hal-00448255

P. Bernard and M. Zavidovique, Regularization of Subsolutions in Discrete Weak KAM Theory, Journal canadien de math??matiques, vol.65, issue.4, pp.740-756, 2013.
DOI : 10.4153/CJM-2012-059-3

URL : https://hal.archives-ouvertes.fr/hal-00865241

M. Bougeard, J. Penot, and A. Pommellet, Towards minimal assumptions for the infimal convolution regularization, Journal of Approximation Theory, vol.64, issue.3, pp.245-270, 1991.
DOI : 10.1016/0021-9045(91)90062-F

M. R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, Grundlehren der mathematischen Wissenschaften, vol.319, 1999.
DOI : 10.1007/978-3-662-12494-9

M. Cepedello-boiso, On regularization in superreflexive Banach spaces by infimal convolution formulas, Studia Mathematica, vol.129, issue.3, pp.265-284, 1998.

F. H. Clarke and R. , Nonlinear Analysis, Differential Equations and Control, NATO Science Series C: Mathematical and Physical Sciences, vol.528, 1999.
DOI : 10.1007/978-94-011-4560-2

A. Fathi, Weak KAM Theorem in Lagrangian Dynamics. Series: Cambridge Studies in Advanced Mathematics, 2014.

H. J. Heijmans, Morphological image operators, 1994.

J. Hiriart-urruty and C. , Convex Analysis and Minimization Algorithms, A Series of Comprehensive Studies in Mathematics, vol.305, 1993.
DOI : 10.1007/978-3-662-02796-7

S. Lang, Fundamentals of differential geometry, 1999.
DOI : 10.1007/978-1-4612-0541-8

J. M. Lasry and P. Lions, A remark on regularization in Hilbert spaces, Israel Journal of Mathematics, vol.92, issue.134, pp.257-266, 1986.
DOI : 10.1007/BF02765025

J. Moreau, Proximit?? et dualit?? dans un espace hilbertien, Bulletin de la Société mathématique de France, vol.79, pp.279-299, 1965.
DOI : 10.24033/bsmf.1625

J. J. Moreau, Fonctionnelles convexes. Lecture notes,Colì ege de France Availible online in http, 1967.

R. T. Rockafellar, Convex Analysis, 1970.
DOI : 10.1515/9781400873173

J. Serra, Image Analysis and Mathematical Morphology, 1982.

A. Spira, R. Kimmel, and N. Sochen, A Short- Time Beltrami Kernel for Smoothing Images and Manifolds, IEEE Transactions on Image Processing, vol.16, issue.6, pp.1628-1636, 2007.
DOI : 10.1109/TIP.2007.894253

T. Strömberg, On regularization in Banach spaces, Arkiv f??r Matematik, vol.34, issue.2, pp.383-406, 1996.
DOI : 10.1007/BF02559552

C. Villani, Optimal transport, old and new, Grundlehren der mathematischen Wissenschaften, 2009.

K. Yosida, Functional analysis, Classics in Mathematics, 1980.